# SDR ASAA2023091845190

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N917AK
- Make and model: Boeing 737-9
- Aircraft serial: 67500
- Aircraft time: 639 hours, 195 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 31-005-00, FOUND "BLEED FAMV RVDT L" ON SCHEDULED MAINTENANCE TASK MESSAGE PAGE WITH CORRELATED MAINTENANCE MESSAGE 36-12030: "ENGINE-1 FAMV RVDT SIGNAL IS OUT OF RANGE". GROUNDED - YES. FOLLOWED IFIM TASK 36-12-00-810-803, PERFORMED ELECTRICAL LRU REPLACEMENT TEST REF AMM 36-00-00-710-801. TEST PASSED, FAULT DISAPPEARED.
